# SDR SIMA200109805

- Difficulty date: April 8, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - FOUND SEAT 3B EMERGENCY LIGHT FAILS TO ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT AT 3B IAW SAAB AMM 33-50-20.  (M)
